# SDR SWAA2021112331996

- Difficulty date: October 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN FUSELAGE LOCATED BSTA 1040 MORE 1 INCH AND BTW STR 24L AND STR 25L AT LOWER FUSELAGE ; 2021-486547 / [01] EDDY CURRENT EQUIPMENT P/N: NORTEC 600; S/N: 200048001; DUE DATE: 24-FEB-22; [02] TOOL USED ULTRASONIC GAUGE PN/ 45MG ; SN/ 130061901;;DUE DATE/ 11MAY22.; [03] REPAIRED EXTERNAL SKIN FUSELAGE LOCATED BSTA 1040 MORE 1 INCH AND BTW STR 24L AND STR 25L AT LOWER FUSELAGE IAW EA# 21-153-03329 REV 1; EA# 21-153-03329-WIP1 REV 1. THIS REPAIR IS CLASSIFIED AS MINOR AND CATEGORY A. NOT FURTHER ACTION OR INSPECTION REQUIRED.; [04] CORRECTIVE ACTION 3 REPAIRED EXTERNAL SKIN FUSELAGE LOCATED BSTA 1040 MORE 1 INCH AND BTW STR 24L AND STR 25L AT LOWER FUSELAGE IAW EA# 21-153-03329 REV 1; EA# 21-153-03329-WIP1 REV 1. THIS REPAIR IS CLASSIFIED AS MINOR AND CATEGORY A. NOT FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNOFFS BELOW.; [05] CORRECTIVE ACTION 3  REPAIRED EXTERNAL SKIN FUSELAGE LOCATED BSTA 1040 MORE 1 INCH AND BTW STR 24L AND STR 25L AT LOWER FUSELAGE IAW EA# 21-153-03329 REV 1; EA# 21-153-03329-WIP1 REV 1. THIS REPAIR IS CLASSIFIED AS MINOR AND CATEGORY A. NOT FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNOFFS BELOW.
